MAUDE Adverse Event Report: A.I.D.D LONGFORD ARCHITECT TOTAL B-HCG REAGENT KIT; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN

A.I.D.D LONGFORD ARCHITECT TOTAL B-HCG REAGENT KIT; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Model Number 7K78-30
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Multiple sids were provided representing the same patient.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer identified falsely elevated architect b-hcg results for one patient.The following information was provided: sid (b)(6) initial result 1740.75miu/ml, retested as sid (b)(6) <1.2 miu/ml.The customer believes the <1.2 miu/ml result to be correct.
 
Additional Manufacturer Narrative
A complaint investigation was performed for architect total -hcg reagent lot 22493ui03.A review of tracking and trending did not identify any trends for the complaint issue.Return testing was not completed as returns were not available.Accuracy testing was completed using panels which mimic patient samples using an in-house retained kit stored at the recommended storage condition.All specifications were met indicating that the lot is performing acceptably.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.A review of labeling concluded that the issue is sufficiently addressed.Based on the investigation no systemic issue or deficiency of the architect total -hcg reagent lot 22493ui03 was identified.

Brand Name
ARCHITECT TOTAL B-HCG REAGENT KIT
Common Device Name
SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
MDR Report Key12319781
Report Number3005094123-2021-00149
Device Sequence Number19867543
Product Code DHA
UDI-Device Identifier00380740014971
UDI-Public00380740014971
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K983424
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/23/2021
Device Model Number7K78-30
Device Catalogue Number07K78-77
Device Lot Number22493UI03
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/25/2021
Supplement Date Received by Manufacturer09/06/2021
Initial Report FDA Received Date08/13/2021
Supplement Report FDA Received Date09/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2000SR INST, 03M74-02, ISR55971; ARC I2000SR INST, 03M74-02, ISR55971